Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does having nexito cause burning and warm sensation in palms?

My brother 41 years of age ,weight-90kg, has taken nexito 10 as per the prescription of a neurologist on 29.08 2011 at around 11pm . From around 1 in the night he is having a burrning and a warm sensation in both the palms.He has not taken the medicine any further. The sensation has reduced much but still persisting intermittently causing quite a discomfort. Is it because of nexito10, i mean its side effects ? If so how long can it continue?
Wed, 5 May 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Nexito 10 mg contains escitalopram that belongs to the group of antidepressant medications known as selective serotonin reuptake inhibitors (SSRIs) is used in the treatment of depression and various mental disorders like anxiety, obsessive compulsive disorder and panic disorder. Like other medications, this medication has some side effects too. It may cause tingling, stinging or burning and warm sensation in the hands or feet.

Other side effects of this medication are nausea, vomiting, fatigue, increased sweating, headache, dizziness, drowsiness, unusual tiredness and weakness, decreased libido, delayed ejaculation, dry mouth, allergic reactions etc. These side effects like burning and warm sensation in the hands usually go away within a few weeks after stop taking this medication. But, any of these side effects persist for long or bother you, then you should inform your doctor first for medical help.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does having nexito cause burning and warm sensation in palms?

Hi, Nexito 10 mg contains escitalopram that belongs to the group of antidepressant medications known as selective serotonin reuptake inhibitors (SSRIs) is used in the treatment of depression and various mental disorders like anxiety, obsessive compulsive disorder and panic disorder. Like other medications, this medication has some side effects too. It may cause tingling, stinging or burning and warm sensation in the hands or feet. Other side effects of this medication are nausea, vomiting, fatigue, increased sweating, headache, dizziness, drowsiness, unusual tiredness and weakness, decreased libido, delayed ejaculation, dry mouth, allergic reactions etc. These side effects like burning and warm sensation in the hands usually go away within a few weeks after stop taking this medication. But, any of these side effects persist for long or bother you, then you should inform your doctor first for medical help. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician